# SDR VNAA202307121111

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,407 hours, 17,448 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 513001
- Part serial: MAL2120
- Condition: Unserviceable
- Location: 600
- Part time: 19,407 hours, 17,448 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INTERMITTENT ABNORMAL VIBRATION AT HIGHER AIRSPEED AND POWER, UN-COMMANDED SLIGHT RUDDER MOVEMENT, VIBRATION NOT HARMONIC WITH ENGINES, SLIGHT RIGHT PULL AT AUTO PILOT DISCONNECT. REMOVED AND REPLACED SPHERICAL BALL, BOLT AND BUSHING ON RUDDER PCU SYSTEM 3 IAW CRJ 900 AMM 27-23-01-000/400-801. C/W THE RIGGING OF THE PCU'S & RUDDER TRAVEL STOP IAW CRJ 900 AMM 27-21-00-820-802. PASSED BACKLASH CHECK.
